# SDR CA111115011

- Difficulty date: November 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lkheed 188LKHEED*
- Aircraft time: 34,742 hours
- Engine: Allsn 501D13
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Cooler
- Condition: Wrong Part
- Location: Oil/Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) IMPROPER MAINTENANCE PERFORMED ON AIR-COOLER AND FUEL-COOLED, OIL COOLERS INFORMATION RECEIVED DURING A SUSPECTED UNAPPROVED PARTS INVESTIGATION REVEALED.
